# SDR RAIA00302048

- Difficulty date: February 16, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 9,206 hours, 8,430 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 90024252
- Part serial: 0576
- Condition: Inoperative
- Part time: 9,467 hours, 8,130 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5278-PIT-LEFT WINDSHIELD WIPER INOP. MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD CONTROLLED, OPS CK OK.
